# SDR CALA0000221

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1136 - 1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR CUTOUT LOWER FRAME CORRODED AT FS 1136-1193, L27R.  THE CORROSION WAS REMOVED IAW SRM 51-10-03.  A NEW STRAP WAS INSTALLED IAW SRM 53-05, FIGURE 3, 51-10-04, AND 51-10-03.
